Per citar aquest document: http://ddd.uab.cat/record/145370
On polynomial integrability of the Euler equations on so(4)
Llibre, Jaume
Yu, Jiang
Zhang, Xiang

Data: 2015
Resum: In this paper we prove that the Euler equations on the Lie algebra so(4) with a diagonal quadratic Hamiltonian either satisfy the Manakov condition, or have at most four functionally independent polynomial first integrals. Also we provide necessary conditions in order that the Euler equations can have a fourth functionally independent polynomial first integral via the Kowalevsky exponents.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Analytic first integrals ; Euler equations ; Kowalevsky exponent ; polynomial first integral
Publicat a: Journal of Geometry and Physics, Vol. 96 (2015) , p. 36-41

DOI: 10.1016/j.geomphys.2015.06.001


17 p, 333.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04



   Favorit i Compartir